# SDR 2021F00035

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Aircraft: N778MA
- Make and model: Boeing 737808
- Aircraft serial: 34704
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Blown
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND EXTERIOR OVERWING EMERGENCY LIGHTS INOP.  RELAMPED OPS CK OK.
